# SDR ASOA201201493

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 364 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT S25R FWD OF FS 364.00 IS CORRODED.  REMOVED ANGLE IAW SRM 51-42-06 AND 51-42-21.   INSTALLED NEW ANGLE IAW SRM 51-42-01-001-001-A01, 51-42-21-001-001-A01 AND SWG SH670-32050.
